Selfadjoint matrix operators eigenvalues estimations
Fundamentalʹnaâ i prikladnaâ matematika, Tome 3 (1997) no. 1, pp. 15-36
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper selfadjoint matrix operators in coupling continuums small oscillations problems are considered. Influence of coupling to a structure of a discretic spectrum of the operator is studied. The received results are applied to one problem about rotated liquid small oscillations with a free border.
@article{FPM_1997_3_1_a1,
author = {A. Fragella Collar},
title = {Selfadjoint matrix operators eigenvalues estimations},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {15--36},
year = {1997},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_1997_3_1_a1/}
}
A. Fragella Collar. Selfadjoint matrix operators eigenvalues estimations. Fundamentalʹnaâ i prikladnaâ matematika, Tome 3 (1997) no. 1, pp. 15-36. http://geodesic.mathdoc.fr/item/FPM_1997_3_1_a1/